Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 42, No. 1, pp. 165-178 (2001)

A Series of Kählerian Invariants and their Applications to Kählerian Geometry

Bang-Yen Chen

Department of Mathematics, Michigan State University, East Lansing, MI 48824-1027, U. S. A.; e-mail:

Abstract: We introduce a series of invariants on Kähler manifolds and prove a series of general inequalities involving these invariants for Kähler submanifolds in complex space forms. We also determine Kähler submanifolds in complex space forms which satisfy the equality cases of these inequalities.

Classification (MSC2000): 53C40, 53C42; 53C55

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition